# SDR IPXA2025041752135

- Difficulty date: April 11, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 72,259 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56516
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK-ANGLE, BULK CGO CEILING AREA STA 1577 RBL 74 INBD SIDE (REPLACE) 1.I.A.W AMM 53-01-06-400-801 REV.144 INSTALL MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL. I.A.W AMM 25-57-05-404-006 AND AMM 25-58-04-404-015 REV.144 RESTORED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL.
